# SDR C2XA95CL103

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE INSPECTION, FOUND STR NR 10 CRACKED AT PANEL 522EB.  MAINTENANCE REPAIRED STRINGER BY SPLICE JOINT IAW EMBRAER DER APPROVED PROCEDURE EST234/95 AND EST311/95, AND EMB SRM 51-40-02.  (X)
